# SDR DALA2022031701771

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,285 hours, 16,439 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: ADJUSTED 1R DOOR SENSOR PER B767 AMM 52-71-00-825-141. CYCLED SEVERAL TIMES PERFORMED TEST PER B767 AMM 32-09. (2157724)
